# SDR AALA201605109003

- Difficulty date: May 9, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A321-231
- Aircraft serial: 6569
- Aircraft time: 3,734 hours, 1,465 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FLIGHT ATTENDANT REPORTS LT EXIT IS HARD TO OPEN.  LUBRICATED DOOR & ACCOMPLISHED OPERATIONAL CHECK.  OPERATIONAL CHECKED GOOD.
